# SDR CA091206004

- Difficulty date: November 23, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Hughes 269C1
- Aircraft time: 473 hours
- Engine: Lyc HO360C1A
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 269A505071
- Condition: Cracked
- Location: M/R Hub
- Part time: 501 hours
- Component: Hub
- Component part number: 269A53251
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INNER RACE OF FLAPPING HINGE BRG FOUND CRACKED HALF WAY THROUGH ON ANNUAL INSP.
